On the convergence of finite steps iterative sequences for asymptotically nonexpansive mappings

Shih Sen Chang, Heung Wing Joseph Lee, Yeol Je Cho

Research output: Journal article publicationJournal articleAcademic researchpeer-review

4 Citations (Scopus)


The purpose of this paper is to study the weak and strong convergence of finite steps iterative sequences with mean errors to a common fixed point for a finite family of asymptotically nonexpansive mappings in Banach spaces. The results presented in this paper even in the cases of N = 2 or 3 are new.
Original languageEnglish
Pages (from-to)589-600
Number of pages12
JournalDynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis
Issue number4
Publication statusPublished - 1 Aug 2004


  • Asymptotically nonexpansive mappings
  • Common fixed point
  • Demi-closed principle
  • Finite steps iterative sequence
  • Iterative sequence with mean errors
  • Opial's condition
  • Semi-compactness

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this